# SDR DALA14033486313

- Difficulty date: May 23, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 64,337 hours, 8,056 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE ON CEILING ABOVE SEAT 22C.   FOUND "D15670J" CONNECTOR LOOSE & SECURED CONNECTOR.  PERFORMED EMERGENCY LIGHTS CHECKED OK.
